Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 843018, 2 pages
http://dx.doi.org/10.1155/2014/843018
Editorial

Scaling, Self-Similarity, and Systems of Fractional Order

1Department of Mathematics, University of Salerno, Via Giovanni Paolo II, 84084 Fisciano, Italy
2Faculty of Mathematics, University of Vienna, Oskar-Morgenstern-Platz 1, 1090 Vienna, Austria
3Institute of Systems Science, East China Normal University, Shanghai 200241, China
4Visual Computing and Virtual Reality Key Laboratory of Sichuan Province, Sichuan Normal University, Chengdu 610101, China
5Faculty of Mathematics, Yazd University, Yazd, Iran

Received 3 August 2014; Accepted 3 August 2014; Published 31 August 2014

Copyright © 2014 Carlo Cattani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlo Cattani, Martin Ehler, Ming Li, Zhiwu Liao, and Mohammadreza Hooshmandasl, “Scaling, Self-Similarity, and Systems of Fractional Order,” Abstract and Applied Analysis, vol. 2014, Article ID 843018, 2 pages, 2014. https://doi.org/10.1155/2014/843018.